Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 143, NWS Atlanta, GA

June 22, 20185 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2018, 5:13 PM EDT for 5 counties in Georgia. It was in force for 32 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 5:13 PM EDT (21:13 UTC)
Expired
Jun 22, 2018, 5:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:15 PM EDTTSTM WND DMG1 N Buford, GASEVERAL TREES DOWN IN THE AREA OF MILTON. IN PARTICULAR, FREEMANVILLE RD WAS COMPLETELY BLOCKED BY DOWNED TREES.
Jun 22, 5:15 PM EDTTSTM WND DMG2 Nne Alpharetta, GAA TREE WAS BLOWN DOWN ON COGBURN RD NEAR THE INTERSECTION OF WINDWARD PARKWAY.
Jun 22, 5:19 PM EDTTSTM WND DMG1 Ese Birmingham, GAA TREE WAS BLOWN DOWN ON FREEMANVILLE ROAD JUST SOUTH OF BIRMINGHAM ROAD.
Jun 22, 5:22 PM EDTTSTM WND DMG3 Ssw Drew, GAA TREE AND POWER LINES WERE REPORTED DOWN ON POST ROAD AT DERBY TRAIL.
Jun 22, 5:22 PM EDTTSTM WND DMG3 Ssw Drew, GAFORSYTH COUNTY SHERIFFS OFFICE REPORTS A TREE WAS BLOWN DOWN ON VALLEY STREAM DRIVE.
Jun 22, 5:24 PM EDTTSTM WND DMG3 S Drew, GAA TREE WAS BLOWN DOWN ON MAJORS ROAD NEAR THE INTERSECTION OF CASTLEBERRY ROAD.
Jun 22, 5:41 PM EDTTSTM WND DMG1 W Silver City, GAA TREE WAS BLOWN DOWN ON A.T. MOORE RD AT KELLY BRIDGE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

513 
WUUS52 KFFC 222113
SVRFFC
GAC057-117-121-135-139-222145-
/O.NEW.KFFC.SV.W.0143.180622T2113Z-180622T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
513 PM EDT FRI JUN 22 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherokee County in north central Georgia...
  Forsyth County in north central Georgia...
  Northwestern Gwinnett County in north central Georgia...
  Southwestern Hall County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 545 PM EDT.

* At 511 PM EDT, a severe thunderstorm was located over Alpharetta, 
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cumming, Sandy Springs, Roswell, Johns Creek, Alpharetta, Milton,
  Duluth, Sugar Hill, Suwanee, Buford, Rest Haven, Free Home, Drew,
  Union Hill, Buford Dam-Lake Lanier Parks, Coal Mountain, Brookwood,
  Hightower, Birmingham and Matt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

Hail, damaging winds and frequent cloud-to-ground lightning is 
occurring with this storm. Move indoors immediately. Lightning is 
one of nature's leading killers. Remember, if you can hear thunder, 
you are close enough to be struck by lightning.

If you see wind damage, hail or flooding, wait until the storm has 
passed and then call the National Weather Service toll free at, 1 8 
6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3436 8426 3433 8426 3434 8415 3431 8405
      3410 8394 3397 8429 3410 8444 3437 8428
TIME...MOT...LOC 2111Z 226DEG 33KT 3410 8430 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
185 
WWUS52 KFFC 222132
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
532 PM EDT FRI JUN 22 2018

GAC121-135-139-222141-
/O.CAN.KFFC.SV.W.0143.000000T0000Z-180622T2145Z/
Gwinnett GA-Hall GA-Fulton GA-
532 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GWINNETT...
SOUTHWESTERN HALL AND NORTHEASTERN FULTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore, the warning has been cancelled.

LAT...LON 3436 8426 3433 8426 3434 8413 3431 8405
      3420 8399 3419 8405 3415 8408 3407 8412
      3405 8410 3406 8415 3410 8421 3411 8426
      3419 8426 3419 8433 3418 8435 3437 8428
TIME...MOT...LOC 2131Z 226DEG 33KT 3423 8414 

$$

GAC057-117-222145-
/O.CON.KFFC.SV.W.0143.000000T0000Z-180622T2145Z/
Cherokee GA-Forsyth GA-
532 PM EDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL CHEROKEE AND FORSYTH COUNTIES...

At 531 PM EDT, a severe thunderstorm was located over Cumming, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cumming, Sugar Hill, Free Home, Matt, Drew, Holbrook, Lathemtown,
Ducktown, Coal Mountain, Brookwood, Hightower and Silver City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3436 8426 3433 8426 3434 8413 3431 8405
      3420 8399 3419 8405 3415 8408 3407 8412
      3405 8410 3406 8415 3410 8421 3411 8426
      3419 8426 3419 8433 3418 8435 3437 8428
TIME...MOT...LOC 2131Z 226DEG 33KT 3423 8414 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:29 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 22, 3:29 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
329 PM EDT Fri Jun 22 2018

.SHORT TERM /Tonight through Saturday Night/...

The closed upper low over the OH Valley will drift slowly northeast
into the Great Lakes area on Saturday and weaken. North and central
GA will remain in a broad trough through tonight...with the upper
flow becoming more zonal on Saturday. Weak impulses will persist and
rotate around the trough. The air mass will continue to destabilize
and showers and thunderstorms will continue to develop and move
across the area through this evening.  The convection today and
tomorrow will be enhanced by diurnal heating but expect some storms
to linger overnight...mainly north and west. Moderate instability
this afternoon should support a few strong to severe storms with
damaging wind and hail possible. Otherwise not as hot mainly north
and west due to more clouds...but much of central GA will still
reach into the low and mid 90s with overall fewer clouds and lower
chances for thunderstorms. Heat index values will remain below
advisory criteria tomorrow.

41

.LONG TERM /Sunday through Friday/...

Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Not much change in the over all pattern for the next 7 days.
North and Central GA stays in West to northwesterly upper level
flow through the middle of next week. This will allow waves and
moisture to continue to move across the area keeping the
Southeastern U.S. convectively active through the period. Still
expecting mainly diurnally driven storms each day as
instabilities peak everyday between 18z-00z across the CWA. The
airmass is also expected to stay fairly moist with PWs in the 1.5
to 1.9 inch range through day 7 as well. Temperatures remain warm
through the weekend and into next week. With dewpoints in the 70s
and above normal temperatures, heat index values will creep into
the lower 100s almost every day, especially over portions of
central and eastern Georgia. Although we are not anticipating
having to issue any heat advisories...those spending prolonged
periods outdoors should take frequent breaks and drink plenty of
water.

01

&&

.AVIATION...
18Z Update...

Ceilings should be vfr this afternoon...ranging from BKN040-050 and
then scattering this evening. Also looking for patchy layers
of mid and high clouds. Expect some mvfr and possibly ifr  ceilings
to form toward sunrise and then gradually lift during Saturday
morning. Showers will again develop this afternoon and evening
and have continued with a tempo to all taf sites. A few storms
could become severe mainly KATL to KAHN and north. Winds will remain
on the west side. Saturday will be similar to today with mainly a
diurnal thunderstorm pattern.

//ATL Confidence...18Z Update...
Medium on ceilings trends after 00z.
Medium to high on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  72  94 /  60  50  10  20
Atlanta         72  90  74  92 /  60  50  20  20
Blairsville     64  83  67  86 /  60  50  30  40
Cartersville    70  87  72  92 /  60  60  20  30
Columbus        75  93  75  94 /  60  50  10  10
Gainesville     70  86  72  90 /  60  50  20  30
Macon           74  93  74  96 /  60  50  10  20
Rome            69  87  72  92 /  60  60  20  30
Peachtree City  72  91  73  93 /  60  50  10  20
Vidalia         75  94  76  97 /  50  30  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Jun 22, 9:00 AM EDT, 8 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
900 AM EDT Fri Jun 22 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
900 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered to numerous thunderstorms are expected across north
and central Georgia this afternoon into tonight. Some storms
will be severe, most so north and west of Atlanta.
The main hazards will be damaging winds, frequent lightning,
and isolated flooding from heavy rainfall. An isolated tornado
will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

There is a chance of thunderstorms everyday for the next week,
mainly during the afternoon and evening hours. A few storms
could be strong to severe each day with gusty winds, frequent
lightning and isolated flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 4:04 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT FRI JUN 22 2018

GAZ031-041>043-222045-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-
404 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS...
HARALSON...NORTHERN CARROLL AND PAULDING COUNTIES UNTIL 445 PM EDT...

At 403 PM EDT...a strong thunderstorm was over Tallapoosa, or 9 miles
southwest of Buchanan...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Douglasville, Dallas, Buchanan, Villa Rica, Bremen, Temple, Hiram,
Tallapoosa, Mount Zion, Waco, Bowdon Junction, Brownsville,
Draketown, Winston, Lake Val-Do-Mar, New Hope and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3400 8479 3385 8472 3381 8472 3381 8470
      3375 8468 3361 8533 3379 8536
TIME...MOT...LOC 2003Z 250DEG 33KT 3371 8532

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 22, 4:06 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT FRI JUN 22 2018

GAZ047>049-059-222045-
Morgan GA-Walton GA-Jasper GA-Newton GA-
406 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...SOUTHEASTERN
WALTON...NORTHERN JASPER AND NEWTON COUNTIES UNTIL 445 PM EDT...

At 405 PM EDT...a strong thunderstorm was south of Covington, moving
northeast at 25 mph.

  HAZARD...Up to 40 mph wind, dime sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Covington, Madison, Social Circle, Oxford, Porterdale, Rutledge,
Newborn, Mansfield, Bostwick, Good Hope, Ebenezer, Starrsville, Hard
Labor Creek State Park, Brick Store, Herndonville, Farrar and Rocky
Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8390 3355 8396 3380 8363 3369 8347
      3346 8346
TIME...MOT...LOC 2005Z 240DEG 23KT 3352 8384

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 22, 4:22 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT FRI JUN 22 2018

GAZ003>005-222045-
Whitfield GA-Catoosa GA-Murray GA-
422 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD...
NORTHEASTERN CATOOSA AND NORTHERN MURRAY COUNTIES UNTIL 445 PM EDT...

At 422 PM EDT...a strong thunderstorm was over Cohutta, or 7 miles
northeast of Ringgold...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Varnell, Tunnel Hill, Cohutta, Crandall, Tennga, Beaverdale, Sumac,
Cisco, Gregory, Red Clay S.p. and Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8468 3484 8467 3486 8508 3499 8508
TIME...MOT...LOC 2022Z 268DEG 20KT 3497 8500

WIND...40MPH
Special weather statement, Jun 22, 4:48 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
448 PM EDT FRI JUN 22 2018

GAZ021-032-033-222130-
North Fulton GA-Cobb GA-Cherokee GA-
448 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHERN COBB AND
SOUTHWESTERN CHEROKEE COUNTIES UNTIL 530 PM EDT...

At 448 PM EDT...a strong thunderstorm was over Fair Oaks, moving
northeast at 20 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Marietta, Canton, Sandy Springs, Roswell, Alpharetta, Smyrna,
Dunwoody, Kennesaw, Woodstock, Holly Springs, Fair Oaks, Mount
Bethel, White Water Park, Sweat Mountain, Kennesaw State University,
Jim R Miller Park, Lebanon, Sandy Plains, Dobbins Air Reserve Base
and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3419 8456 3416 8435 3401 8421 3400 8424
      3399 8425 3399 8426 3397 8426 3396 8429
      3397 8434 3393 8435 3385 8450 3393 8467
TIME...MOT...LOC 2048Z 215DEG 19KT 3393 8456

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 22, 4:49 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 PM EDT FRI JUN 22 2018

GAZ005-006-008-222130-
Union GA-Murray GA-Fannin GA-
449 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION...NORTHEASTERN
MURRAY AND FANNIN COUNTIES UNTIL 530 PM EDT...

At 449 PM EDT...a strong thunderstorm was over Cisco, or 13 miles
north of Chatsworth...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Blue Ridge, Morganton, Crandall, Hemp, Jones Mill, Higdon, Nottely
Dam, Gregory, Loving, Cohutta Wilderness, Epworth, Conasauga Lake,
Tennga, Mineral Bluff, Cisco, Colwell, Culberson and Copperhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8408 3485 8406 3486 8477 3499 8479
TIME...MOT...LOC 2049Z 271DEG 29KT 3496 8470

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 22, 5:08 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT FRI JUN 22 2018

GAZ013-014-021>023-033-034-222200-
Hall GA-Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-Gwinnett GA-
Pickens GA-
508 PM EDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...DAWSON...
NORTH FULTON...NORTHEASTERN CHEROKEE...FORSYTH...NORTHWESTERN
GWINNETT AND SOUTHEASTERN PICKENS COUNTIES UNTIL 600 PM EDT...

At 507 PM EDT...a strong thunderstorm was over Alpharetta, moving
northeast at 35 mph.

  HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Cumming, Dawsonville, Johns Creek, Alpharetta, Milton, Duluth, Sugar
Hill, Suwanee, Buford, Flowery Branch, Oakwood, Berkeley Lake, Ball
Ground, Free Home, Buffington, Dougherty, Hickory Flat, Drew, Buford
Dam-Lake Lanier Parks and Coal Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8398 3423 8387 3398 8419 3416 8434
      3418 8448 3450 8422
TIME...MOT...LOC 2107Z 226DEG 33KT 3409 8432

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:21 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCCatoosa41 min
Jun 22, 3:39 PM EDTSpecial Weather StatementFFCCatoosa51 min
Jun 22, 4:04 PM EDTSpecial Weather StatementFFCHaralson, Paulding41 min
Jun 22, 4:06 PM EDTSpecial Weather StatementFFCMorgan, Newton39 min
Jun 22, 4:22 PM EDTSpecial Weather StatementFFCWhitfield23 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCCobb42 min
Jun 22, 4:49 PM EDTSpecial Weather StatementFFCFannin41 min
Jun 22, 5:08 PM EDTSpecial Weather StatementFFCDawson, Forsyth52 min
Jun 22, 5:17 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding28 min
Jun 22, 5:26 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett49 min
Jun 22, 5:29 PM EDTSpecial Weather StatementFFCOglethorpe46 min
Jun 22, 5:36 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Jun 22, 5:38 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin37 min
Jun 22, 5:39 PM EDTSpecial Weather StatementFFCDouglas51 min
Jun 22, 5:46 PM EDTSpecial Weather StatementFFCGreene, Wilkes44 min
Jun 22, 5:51 PM EDTSpecial Weather StatementFFCTroup39 min
Jun 22, 5:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Douglas, Fulton49 min
Jun 22, 6:00 PM EDTSpecial Weather StatementFFCDeKalb45 min
Jun 22, 6:10 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson50 min
Jun 22, 6:15 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup45 min
Jun 22, 6:28 PM EDTSpecial Weather StatementFFCHeard32 min
Jun 22, 6:33 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard27 min
Jun 22, 6:38 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton37 min
Jun 22, 6:51 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Oconee39 min
Jun 22, 6:55 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Heard, Lamar, Meriwether, Pike and 1 more35 min
Jun 22, 7:03 PM EDTSpecial Weather StatementFFCClayton42 min
Jun 22, 7:09 PM EDTSpecial Weather StatementFFCOconee, Walton51 min
Jun 22, 7:18 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jun 22, 7:22 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more53 min
Jun 22, 7:32 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield43 min
Jun 22, 7:55 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.